# SDR SWAA103503

- Difficulty date: May 18, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 77,404 hours, 71,541 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Part number: 5717623122
- Part serial: WN0234
- Condition: Arced
- Location: Cockpit Window
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R2 COCKPIT WINDOW INTERNAL WIRING ARCED.  REMOVED AND REPLACED WINDOW PER MM.
